MathSciNet Relay Station
MathSciNet bibliographic data
MR813846 (87c:30045) 30D35 (30D45)
Li, Xian Jin Proof of Hayman's conjecture on normal families. Sci. Sinica Ser. A 28 (1985), no. 6, 596–603.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement